MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10015862
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris pump module smartsite low sorbing infusion set had foreign matter in the fluid path.The following information was provided by the initial reporter: plastic spiral piece found in drip chamber.Additional information received from the customer: please confirm whether the plastic piece is found before the use or during the usage.The plastic was found once the fluid bag was spiked but before it was attached to the patient iv.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.None.
 
Additional Manufacturer Narrative
One sample received for quality evaluation.Visual inspection identifies a large piece of plastic within the drip chamber.The customer complaint of foreign matter was confirmed.The investigation was forwarded to the supplier group for further evaluation.The supplier investigation reviewed the production data of the possible batch numbers for the drip chambers produced at the same time as the submitted sample.There were no issues similar to the issue seen in the sample.A spectrum analysis was conducted on the foreign matter that was found in the drip chamber.The foreign matter was identified as a piece of pvc.It was determined that the pvc was the same as the pvc used to produce soft chamber of the sample.Based on this finding the possible root cause of the issue is that a piece of the pvc fell into the bags and into one of the chambers before being assembled.Considering the results of the statistical inspection ( more than 4000 pcs inspected and no similar defects) and defect rate ( less than 1.5 ppm) we can attribute this event to an isolated occasion that generated a number of parts within actual residual risk of the process.A device history record review for model 10015862 lot number 25065200 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24069052
Report Number9616066-2025-04185
Device Sequence Number16048774
Product Code FPA
UDI-Device Identifier10885403221866
UDI-Public(01)10885403221866(17)280606(10)25065200
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10015862
Device Lot Number25065200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown